# SDR DL76L970723

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surged
- Location: Nr 2
- Part time: 126 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SPEED REDUCTION AT FL37 LOUD BANG HEARD WITH MOMENTARY AIRCRAFT SHUDDER.  FLT ATTN IN MID GALLEY AREA REPORTED SOUND AND CREW REPORTED NO ABNORMAL ENG INDICATIONS.  FADEC DUMP   INDICATED SURGE ON NR 2 ENG.  REPLACED NR 2 ENGINE, OPS CHECK GOOD.
